Sufficient conditions for the exponential stability of nonlinear fractionally perturbed ODEs with multiple time delays (Q5211948): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Normalize DOI.
 
(2 intermediate revisions by 2 users not shown)
Property / DOI
 
Property / DOI: 10.7153/fdc-2019-09-17 / rank
Normal rank
 
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.7153/fdc-2019-09-17 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W3001406378 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Tempered stable Lévy motion and transient super-diffusion / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3136738 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4597264 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Discretized fractional substantial calculus / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5533446 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Power-type estimates for a nonlinear fractional differential equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Semilinear Volterra integrodifferential problems with fractional derivatives in the nonlinearities / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q2908273 / rank
 
Normal rank
Property / cites work
 
Property / cites work: New conditions for the exponential stability of nonlinear differential equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: New conditions for the exponential stability of fractionally perturbed ODEs / rank
 
Normal rank
Property / cites work
 
Property / cites work: Corrigendum to the paper: New conditions for the exponential stability of fractionally perturbed ODEs, EJQTDE, No. 84 (2018),1–14 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Stability and the nonexistence of blowing-up solutions of nonlinear delay systems with linear parts defined by permutable matrices / rank
 
Normal rank
Property / cites work
 
Property / cites work: On exponential stability of nonlinear fractional multidelay integro-differential equations defined by pairwise permutable matrices / rank
 
Normal rank
Property / cites work
 
Property / cites work: Sufficient conditions for the asymptotic stability of nonlinear multidelay differential equations with linear parts defined by pairwise permutable matrices / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the existence and exponential stability for differential equations with multiple constant delays and nonlinearity depending on fractional substantial integrals / rank
 
Normal rank
Property / cites work
 
Property / cites work: Stochastic integration for tempered fractional Brownian motion / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fractional delayed damped Mathieu equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Well-posedness and numerical approximation of tempered fractional terminal value problems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Linear fractionally damped oscillator / rank
 
Normal rank
Property / cites work
 
Property / cites work: Nonlinear differential equations with fractional damping with applications to the 1dof and 2dof pendulum / rank
 
Normal rank
Property / cites work
 
Property / cites work: Impulse responses of fractional damped systems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Distributed-Order Dynamic Systems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Generalized Fractional Order Differential Equations Arising in Physical Models / rank
 
Normal rank
Property / cites work
 
Property / cites work: Two-point boundary value problems for the generalized Bagley-Torvik fractional differential equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the Appearance of the Fractional Derivative in the Behavior of Real Materials / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.7153/FDC-2019-09-17 / rank
 
Normal rank

Latest revision as of 16:22, 30 December 2024

scientific article; zbMATH DE number 7159426
Language Label Description Also known as
English
Sufficient conditions for the exponential stability of nonlinear fractionally perturbed ODEs with multiple time delays
scientific article; zbMATH DE number 7159426

    Statements

    Sufficient conditions for the exponential stability of nonlinear fractionally perturbed ODEs with multiple time delays (English)
    0 references
    0 references
    0 references
    28 January 2020
    0 references
    fractional tempered derivative
    0 references
    fractional tempered integral
    0 references
    fractional perturbation of ODE
    0 references
    multi-delay
    0 references
    exponential stability
    0 references
    0 references
    0 references
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references